Kleenex Original Tissues

Kleenex Original Tissues

Night Nurse Liquid 160ml

Formulated to be a complete solution for relief of major cold and flu symptoms
Regular Price £7.99 Special Price £7.59
Availability: In stock
Details

Night Nurse Liquid 160ml is formulated to be a complete solution for relief of major cold and flu symptoms, like tickly coughs, sore throats, runny noses, aches, pains, fevers and shivers.

Specially formulated to be taken only once at bedtime, this cold and flu medicine relieves symptoms quickly, so you can sleep well and wake feeling better.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions on the packaging and in the enclosed leaflet before use.

Adults (including the elderly) and children aged 12 years and over: Fill the measure cup to the 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.
Do not give to children under 12 years of age unless your doctor tells you to.

You should only take one dose of Night Nurse liquid per night.

Do not take Night Nurse liquid if you have already taken more than 3 doses of a paracetamol containing product during the day.

Do not take if you are pregnant or breast-feeding.

Consult your doctor before taking this medicine if you are under the care of your doctor or are receiving prescribed medicines.

Do not take with other flu, cold or decongestant medicines at night, or with alcohol.

CONTAINS PARACETAMOL: Do not use alongside any other paracetamol-containing product. In the event of an overdose seek immediate medical help, even if you feel well.

This product might make you feel sleepy or drowsy; if this occurs, please do not operate machinery or drive a vehicle.

Do not drink alcohol while using this product.

ingredients

Each 20 ml dose contains Paracetamol Ph Eur 1000 mg, Promethazine Hydrochloride Ph Eur 20 mg and Dextromethorphan Hydrobromide Ph Eur 15 mg as the active ingredients.
Also contains ethanol (alcohol) 18% v/v, sodium and glucose.

The syrup base recipe has changed slightly; please see enclosed leaflet for details, and for full ingredient list.

Carbohydrate content 13.1 g per 20 ml. Sodium content 33 mg per 20 ml. Ethyl alcohol content 3.6 ml per 20 ml.

CONTAINS PARACETAMOL: Do not use alongside any other paracetamol-containing product. In the event of an overdose seek immediate medical help, even if you feel well.

Keep out of sight and reach of children.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Night Nurse Liquid 160ml
Your Rating